EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 20 August 2005. For the current production of this journal, please refer to http://www.math.psu.edu/era/.

Table of Contents

Electronic Research Announcements of the American Mathematical Society

Table of Contents: Volume 01, Number 03, 1995

Joel Hass; Michael Hutchings; Roger Schlafly;
The double bubble conjecture
ERA Amer. Math. Soc. 01 (1995), pp. 98-102.
Luigi Fontana; Steven G. Krantz; Marco M. Peloso;
Hodge theory in the Sobolev topology for the de Rham complex on a smoothly bounded domain in Euclidean space
ERA Amer. Math. Soc. 01 (1995), pp. 103-107.
Roland Martin;
On simple Igusa local zeta functions
ERA Amer. Math. Soc. 01 (1995), pp. 108-111.
Gregory M. Manning;
Some results on the m(4) problem of Erdös and Hajnal.
ERA Amer. Math. Soc. 01 (1995), pp. 112-113.
Giovanni Forni;
The cohomological equation for area-preserving flows on compact surfaces
ERA Amer. Math. Soc. 01 (1995), pp. 114-123.
Alex Eskin; Gregory Margulis; Shahar Mozes;
On a quantitative version of the Oppenheim conjecture.
ERA Amer. Math. Soc. 01 (1995), pp. 124-130.

© Copyright 1995, American Mathematical Society.